# SDR DHL2003765005

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Fire Det
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE DETECTION FAULT LIGHT ILLUMINATED DURING FLIGHT.  NO FAULT NOTED.  CARGO DETECTION IN BAGGAGE AREA CHECKED NORMAL.  DETECTION BOX SHOWS NO FAULTS.  SYSTEM CHECKED NORMAL.  REF M/M 26-00-00.
